Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/57077
Title: | Algunos resultados sobre convergencia estable de procesos empíricos | Authors: | Hernández Suárez, Víctor Manuel Romo Urroz, Juan José |
UNESCO Clasification: | 12 Matemáticas | Issue Date: | 1989 | URI: | http://hdl.handle.net/10553/57077 | ISBN: | 84-7756-241-5 978-84-7756-241-2 |
Source: | XIV jornadas hispano-Lusas de matemáticas, Vol. 2, p. 875-880 | URL: | http://dialnet.unirioja.es/servlet/articulo?codigo=552721 |
Appears in Collections: | Capítulo de libro |
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.